# SDR A6WA201441158

- Difficulty date: February 19, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,630 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6003106833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PAX CABIN FLOOR BEAM INTERCOSTAL NEAR FS 461, RBL 11.  R & R NEW SUPPORT FITTING PN 600-31068-09 IAW CRJ 200 SRM 51-42-20, 51-40-11.
